# SDR UALA2012032601890

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,793 hours, 13,222 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT 78 KTS DUE TO GENERATOR DRIVE LIGHT AND ASSOCATED EICAS MESSAGE.  CREW REPORT 6 BRAKES WENT TO "6" THEN DOWN TO '4' BY END OF TAXI BACK TO GATE.  WEIGHT WAS 383K, OAT 9DEG C, 1500' PRESS ALT. CONDITIONAL INSPECTION CARRIED OUT SATISFACTORY IAW AMM 05-51-14.  NO DAMAGE EVIDENT.
